MathSciNet Relay Station
MathSciNet bibliographic data
MR2501051 65M70 (35B30 35K90 65T60)
Schwab, Christoph; Stevenson, Rob Space-time adaptive wavelet methods for parabolic evolution problems. Math. Comp. 78 (2009), no. 267, 1293–1318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement